Review: could Xarelto cause Upper gi bleeding (Gastrointestinal bleeding)?
Summary: there is no Upper gi bleeding reported by people who take Xarelto yet.
We study 4,606 people who have side effects while taking Xarelto from FDA and social media. Find out below who they are, when they have Upper gi bleeding and more.
You are not alone: join a mobile support group for people who take Xarelto and have Upper gi bleeding >>>
Xarelto has active ingredients of rivaroxaban. It is often used in atrial fibrillation/flutter. (latest outcomes from 4,747 Xarelto users)
Upper gi bleeding
Upper gi bleeding (bleeding from gastrointestinal tract) has been reported by people with tick bite, systemic lupus erythematosus, arthritis, respiratory distress, respiratory disorder. (latest reports from 32 Upper gi bleeding patients)
On Mar, 2, 2015: No report is found
Get connected: join our support group of xarelto and upper gi bleeding on
Do you have Upper Gi Bleeding while taking Xarelto?
You are not alone! Join a mobile support group:
- support group for people who take Xarelto
- support group for people who have Upper Gi Bleeding
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Xarelto, Upper gi bleeding
You may be interested at these reviews (Write a review):
- Labral ligament tear in shoulder
MRI showed Labral Ligament Tear in left shoulder while on Xarelto with no fall, injury, or any physical activity that should have resulted in such an injury. Will be seeing Orthopedic doctor very soon for possible surgery.
- Eczema after takin xarelto
After the second day of taking Xarelto for a pulmonary embolism, I noticed a red itchy patch on my neck. My doctor identified it as eczema. I've never had it before in my life.
- Mouth sores from possibly taking xalerto
After my Hip Replacement in 2013 I got a really sore mouth, my husband looked inside to see if he could see anything and it was full of little white blisters even on my tonsils. Went to the dr and was told it was Mouth Sores/fungal infection possibly from this medicine. I couldn't eat anything but was thirsty all the time. I lost 15 lbs in a little over 2 weeks due to not being able to eat. Dr gave me Swish and Spit and they healed up within a few days.
- Pulmonery hypertension
gives you heart failure, enlarged right side of heart, lungs are not getting enough oxgen, have blood clots, so effects all body organs
More reviews for: Xarelto, Upper gi bleeding
Comments from related studies:
From this study (3 weeks ago):
Lower Back pain came on suddenly simutaneously with leg pain. Did nothing to cause the pain. Leg pain in thighs (front and back), knees (front and back), shins, even the sides of my legs. Especially painful when sleeping, discomfort when walking or sitting. Pain doesn't stop in legs. Back pain is constant dull ache.
From this study (3 weeks ago):
The reoccurring and not healing cold sores on the lip and nose area has been a significant problem not had before the medication and is a deep concern.
From this study (4 weeks ago):
I have otosclerosis on bothe ears already 35-40 years. Both ears have had a stapedectomy surgery on both sides between 1979 and 1983. Sice that time the lost of hearing was more or less stable. In 2006 a CT-Scan has been made and everything was normal.In January 2014 A CT-Scan showed one of the protheses was not connected anymore. A new surgery was planned for November 2014.
In 2010 I started having problems with atrial fibrilation. Since 2010 I used the drug Fenprocoumon to prevent strokes.
Also in January my cardiologist advised me to use Rivaroxaban (Xarelto) 20mg, in order to avoid the continuously checking of the INR of my blood. I started to use 20mg Xarelto per day, during one year.
In November 2015 the surgery on my ear took place. The result was very poor: End of December 2014 a audio/hearing test has been done wich concluded a 50% loss of hearing. January 2015 again a CT-scan has been made wich showed a huge increase in bone growth in the inner ear and the middle ear, compairing to the Scans from Janary 2014 and 2006.
My otologist was very surprised: The CT-scan showed a succesfull surgery, so he asked me which drugs i took. Soon he concluded that the drug Rivaroxaban (Xarelto), which I was using one whole year during that same period,was the responsible cause for this devastating bone groth.
There is no way back. The damage is irreversable. The only solutieon left for me is a cochleair implantation.
So now I am looking fot medical evidence to be able to get some compensation from the Bayer Company.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.